| Catalog Number |
21-7231-24 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product sample was received at the investigation site without its original packaging.Visual and functional testing were performed and the reported issue was able to be verified.The root cause is related to user interface.A review of the manufacturing process for was conducted by quality engineer in order to verify that there are no situations or practices that could create the event.No discrepancies were found.Operator of device is unknown.Initial reporter also sent report to fda is unknown.No information has been received to date.This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that the device needle did not retract after the set's application.No patient injury was reported.